# SDR AALA202203145460

- Difficulty date: March 13, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737*
- Aircraft serial: 33209
- Aircraft time: 35,802 hours, 14,704 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Condition: False Indication
- Location: Zone 100 - Fuse
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APPROACH TO DEN, DURING FLAP EXTENSION FROM 2 TO 5, FLAPS SPLIT, THEN LOCKED OUT. FLIGHT DECLARED AN EMERGENCY, LANDING SAFELY. ACCOMPLISHED FLAP / SLAT ELECTRONICS UNIT BITE TEST PER FIM 27-51-00. ACCOMPLISHED TRAILING EDGE FLAP TRANSMISSION TORQUE TRIP INSPECTION PER FIM 27-51-00. ACCOMPLISHED FLAP SKEW DETECTION FUNCTIONAL TEST PER AMM 27-59-00. ACCOMPLISHED FLAP POSITION TRANSMITTER ADJUSTMENT / TEST PER AMM 27-58-00. ALL SYSTEMS CHECK OK. NO FAULTS NOTED.
